# SDR NACA201401180001

- Difficulty date: January 18, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 70,614 hours, 54,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT BS 530, S16R.  INSTALLED REPAIR IAW SRM 5-30-3, FIG 48, DETAIL VII.
